Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pain in lower stomach with nausea. Nothing found in ovary. Reason?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
Hello, since january ive had a pain in my right lower side of my stomach (near my belly button) Since then it has gotten worse, and the pain isnt always in the same spot. i have been to the doctors and he looked into my overies and found nothing and wasnt very conserned about it. I always feel boated and gassy, i feel nasuas, im not going to the bathroom reguarly it dosnt feel good to lay on my stomach. my stomach on the right side Even looks bigger right now it hurts my stomach to Sand up straight. i really dont like going to see another doctor since i seem to be wasting their time. Can you please tell me what would help
Posted Sun, 23 Dec 2012 in Abdominal Pain
Answered by Dr. Rajiv goel 2 hours later
Dear Madam,

It is very difficult to exactly point what is the source of your pain. However, you should get yourself investigated with ultrasound abdomen and urinalysis.

The three possibilities that can be thought of are stone disease, chronic appendicitis or gastritis. Till you get yourself investigated, you should start yourself on antacids and see if they help.

Take care.


Rajiv Goel
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor